Journal of Advance Research in Applied Mathematics, Volume (7), No (4), Year (2015-9) , Pages (78-87)

Title : ( Finite element method for solving of linear two-dimensional integral equations on irregular domains )

Authors: hamed zeidabadi , Mortaza Gachpazan , Asghar Kerayechian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we present a method for numerical solution of the linear two-dimensional Volterra-Fredholm integral equations on irregular domains. First, we obtain variational form of the problem, and then, finite element method will be used. Also, the error analysis of the method is considered. Furthermore , the efficiency of the proposed method will be considered through numerical examples.

Keywords

, Linear two, dimensional Volterra , Fredholm integral equation; Finite element method; Error
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1049420,
author = {Zeidabadi, Hamed and Gachpazan, Mortaza and Kerayechian, Asghar},
title = {Finite element method for solving of linear two-dimensional integral equations on irregular domains},
journal = {Journal of Advance Research in Applied Mathematics},
year = {2015},
volume = {7},
number = {4},
month = {September},
issn = {1942-9649},
pages = {78--87},
numpages = {9},
keywords = {Linear two-dimensional Volterra - Fredholm integral equation; Finite element method; Error estimation.},
}

[Download]

%0 Journal Article
%T Finite element method for solving of linear two-dimensional integral equations on irregular domains
%A Zeidabadi, Hamed
%A Gachpazan, Mortaza
%A Kerayechian, Asghar
%J Journal of Advance Research in Applied Mathematics
%@ 1942-9649
%D 2015

[Download]